# SDR DJFA2006223

- Difficulty date: March 25, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N901TA
- Make and model: Cndair CL6002B16
- Aircraft serial: 5141
- Aircraft time: 8,571 hours, 4,936 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21178045
- Part serial: 13417
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 8,571 hours, 4,936 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G, A

## Discrepancy

DURING CLIMBOUT THE CREW NOTICED THAT THE CABIN ALTITUDE WAS APPROXIMATELY 10,000 FT.  THE AIRCRAFT WAS LEVELED OFF AT 16,000 FT AND THE CREW DONNED THEIR OXYGEN MASKS.  PASSENGER OXYGEN MASKS RELEASED WHILE ATTEMPTS WERE MADE TO ISOLATE THE PROBLEM.  MANUAL PRESSURIZATION CONTROL WAS USED TO MAINTAIN CABIN PRESSURIZATION WHILE THE AIRCRAFT WAS DIVERTED TO KAPA.  MAINTENANCE REPLACED THE PRESSURIZATION CONTROLLER.  GROUND OPERATIONAL CHECKS OF THE PRESSURIZATION SYSTEM WERE SATISFACTORY, AND A SUCCESSFUL CHECK FLIGHT WAS PERFORMED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
